... 38mgs a day. I don't ask alot so I don't know exactly how much! I just started having symptoms 2 days ago and have not slept. I would really love some friends to support me thru the rest of my journey. I don't want to give up this is so important to me to get off this crap. (I've been on Methadone for over 1 1/2 years and heroin for 3 years before that and sprinkled in between as well)
Congratulations on wanting to be off the methadone. You are making great progress toward your goal. The methadone is a long acting medication meaning is stays in the body for for several days after each reduction before you will notice the withdrawal effects. As you get below approximately 30 mgs., each time the dosage is reduced you will notice a greater increase in withdrawal symptoms. Reducing the dosage slowly overtime is extremely critical to the correct taper of methadone. Slower is better is the rule.
Th read more about methadone withdrawal try:
Best wishes and keep up the good work,
I don't know jack about methadone nor heroin, yet I do know about opiate withdrawal. Just wanted to add my congratulations, you are on the road to recovery, and perhaps you feel badly at the moment, yet this too shall pass.
Hope you are feeling better very soon. IF you find yourself depressed, get to the doc asap, opiate cessation, and I suspect methadone cessation can cause depression, so be aware.
Best wishes to you!!!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 5 answers
Posted 16 Oct 2010 • 2 answers
Posted 26 Oct 2010 • 3 answers
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Posted 13 Nov 2010 • 5 answers
Posted 28 Jun 2011 • 2 answers